• #1123533
  • Healthfirst #1000730

Allergy Relief 25 mg Strength Tablet

DIPHENHYDRAMINE, CAPLET 25MG (2/PK)

No Image

Features
  • Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold
  • More …
Container Type
Bottle Box Individual Packet
  Log In to Order
or

Professionals Also Viewed


Product Specifications


McKesson #1123533
Manufacturer #1000730
ManufacturerHealthfirst
Country of OriginUnknown
Active IngredientsDiphenhydramine HCl
ApplicationAllergy Relief
Container TypeBox
Dosage FormTablet
Product DatingMcKesson Acceptable Dating: we will ship >= 180 days
Strength25 mg Strength
UNSPSC Code51312304
Features
  • Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold